# SDR AALA201711039004

- Difficulty date: November 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 10,615 hours, 3,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Missing
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT MISSING FROM SEAT 11C.   DETERMINED THE SEAT HOUSING DEFECTIVE AND REPLACED THE SEAT EMERGENCY LIGHT ASSEMBLY IAW AMM 25-21-41.
